Translator Disclaimer
April 2020 On the slope of rational fibered surfaces
Margarita Castañeda-Salazar, Alexis G. Zamora
Osaka J. Math. 57(2): 493-504 (April 2020).

Abstract

Given a rational fibered surface $f:X \to \mathbb{P}^1$ of genus $g$ we prove the inequality $\frac{6n+5}{n+1}-\frac{9n+12}{2g}\le \lambda_f,$ provided that the genus $g$ is sufficiently high with respect to the gonality $2n+3$ of the general fibre.

Citation

Download Citation

Margarita Castañeda-Salazar. Alexis G. Zamora. "On the slope of rational fibered surfaces." Osaka J. Math. 57 (2) 493 - 504, April 2020.

Information

Published: April 2020
First available in Project Euclid: 6 April 2020

zbMATH: 07196686
MathSciNet: MR4081740

Subjects:
Primary: 14D06, 14J25

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.57 • No. 2 • April 2020
Back to Top